MAUDE Adverse Event Report: MERIT MEDICAL CLASSIC SHEATH¿; INTRODUCER, CATHETER

MERIT MEDICAL CLASSIC SHEATH¿; INTRODUCER, CATHETER
Model Number 10884450163921
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
Access needle from sheath kit broke off at the hub in body during dialysis treatment.

Brand Name
CLASSIC SHEATH¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL
1600 west merit pkwy.
south jordan UT 84095
MDR Report Key7905070
Report Number7905070
Device Sequence Number1438101
Product Code DYB
UDI-Device Identifier10884450163921
UDI-Public(01)10884450163921
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/20/2018
Report Date (Section F) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450163921
Device Catalogue NumberCLS-1008
Device Lot NumberQ849837
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer09/25/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/20/2018